# SDR SWAA2023072882753

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 63,676 hours, 32,097 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Rod
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TRAILING EDGE; AFT OF PYLON; SHELF SUPPORT ROD BROKEN.<[01] REMOVED AND REPLACED ROD ASSY PER SOPM 20-50-01. CLEARANCE CHECK GOOD
